# SDR DALA2024082708494

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 110,237 hours, 15,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 DOOR 1 RT SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED SWITCH IAW B767-300 WDM 52-73-11 (0520710)
